MAUDE Adverse Event Report: AMYLIOR INC. ALLTRACK M3; WHEELCHAIR, POWERED

AMYLIOR INC. ALLTRACK M3; WHEELCHAIR, POWERED
Model Number ALLTRACK M3
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
While driving his motorized wheelchair on a strip of pavement, the beneficiary ended up on his side, damaging part of the wheelchair.No other info available (injury, hospitalization, etc).

Brand Name
ALLTRACK M3
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
AMYLIOR INC.
3190 f.x. tessier
vaudreuil-dorion, quebec J7V 5 V5
CA  J7V 5V5
Manufacturer Contact
eric dugas
3190 f.x. tessier
vaudreuil-dorion, quebec J7V 5-V5
CA   J7V 5V5
MDR Report Key15762595
Report Number9615410-2022-00002
Device Sequence Number20393044
Product Code ITI
UDI-Device Identifier00827482201714
UDI-Public00827482201714
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K092225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other,Replace
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberALLTRACK M3
Device Catalogue Numberatm
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2021
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight153 KG